# SDR AALA2019122329001

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 25,920 hours, 21,595 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Worn
- Location: Rt Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOWER AFT FITTING IS WORN IN THE RIGHT HAND OVERWING EXIT DOOR CUTOUT. REPLACED FITTING PER AMM 52-21-00 AND 21-31-00.
